Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on the Diophantine equation $x^ 3+y^ 3+z^ 3=3$
HTML articles powered by AMS MathViewer

by J. W. S. Cassels PDF
Math. Comp. 44 (1985), 265-266 Request permission


Any integral solution of the title equation has $x \equiv y \equiv z$ (9).
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11D25
  • Retrieve articles in all journals with MSC: 11D25
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 265-266
  • MSC: Primary 11D25
  • DOI:
  • MathSciNet review: 771049